# SDR ASAA2013022493985

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,000 hours, 5,357 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11208
- Condition: Leaking
- Location: A/C Pack
- Part time: 17,008 hours, 5,360 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED. CONFIRMED FAULT, NR 2 TEMP CONTROLLER LOGGED THIS PACK TCV.  ACCOMPLISHED FIM 21-62 TASK 831 RT TEMP CONTROL VALVE - FAULT ISOLATION.   FOUND TCV (V141) LOOKING OVERHEATED AND LEAKING OIL. REPLACED TCV (V141) REF AMM 21-61-21, OPS CHECK GOOD ON GROUND.
